MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA SCREW 85MM - STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA SCREW 85MM - STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.038.085S
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is unknown.Implant date is an unknown date in (b)(6) 2017.Device is not expected to be returned for manufacturer review/investigation.(b)(4).Device evaluation/investigation could not be completed; no conclusion could be drawn as product was not returned to manufacturer.Device history records review could not be completed without lot number.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date in (b)(6) 2017, patient underwent an implant procedure.On an unknown date post-operative, the blade cut through the femoral head.On (b)(6) 2018, patient underwent a trochanteric fixation nail advanced (tfna) removal procedure due to the implant failure.During the procedure, one (1) sterile tfna screw 85 mm, and one (1) sterile 11 mm/130 degree ti cannulated tfna 360 mm/right were removed.There was no surgical delay.The procedure was completed successfully with the patient outcome reported as good.Concomitant device(s) reported: proximal femoral nail (part# 04.037.156s, lot# unknown, quantity: 1).This report is for one (1) tfna screw 85 mm - sterile.This is report 1 of 1 for (b)(4).

Brand Name
TFNA SCREW 85MM - STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7337819
Report Number2939274-2018-51047
Device Sequence Number95201
Product Code HSB
UDI-Device Identifier10886982098450
UDI-Public(01)10886982098450(17)EXPIRATIONDATEUNKNOWN(10)LOT#UNKNOWN
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K131548
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.038.085S
Device Catalogue Number04.038.085S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/14/2018
Initial Report FDA Received Date03/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient Weight113